# SDR DALA2024082808519

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 99,054 hours, 43,657 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 L2 DOOR SLIDE WILL NOT ARM AND GIRT BAR IS FALLING OFF. CORRECTIVE ACTION: REATTACHED GIRT BAR PER B757 AMM 52-11. OPS CHECK GOOD. (6105404)
